# SDR AALA20161103011

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 55,716 hours, 13,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21257
- Condition: Inoperative
- Location: Emergency Light
- Part time: 16,453 hours, 6,616 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT SIGNS AT L1 AND R1 DOOR  ARE EXTREMELY DIM.  REMOVED AND REPLACED EMERGENCY POWER SU.. SEE ALSO AALA20161103006.
